# SDR IPXA10560679

- Difficulty date: June 18, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 26,816 hours, 18,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 326
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP,  WHILE WORKING CARD 877002, FOUND CORROSION AT PREVIOUS BLEND ON SHEAR WEB AT BS 326, LBL 38, WL 208, LOWER SURFACE REPAIRED IAW EO B757-5310-38324-A.
